I had unprotected sex and so to avoid any complication I took unwanted 72. This was twice in 20 days I had consumed it. Due to this, I experienced early periods but now they have prolonged to around one week with limited but constant bleeding. Can there be any case of vaginal blood clotting? What should I do now?
11 years experience
Ask Free Question
You will need to. Wait till the side effects of the pills wear off.
And better avoid taking pills in future. As it has many side effects.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Vaginal Discharge treatment